# SDR FDEA201011204438

- Difficulty date: November 20, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163461
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER FLANGE PUNCTURED - BS 1110 ABOVE STR 27R, BENEATH CARGO NET STANCHION FITTING. CUT OUT DAMAGED AREA DIM 3 7/8" X 1 3/4" IAW SRM 51-40-3 FIG 1. FABRICATED REPAIR USING 7075-0, .063", DIM. 14" X 5 3/4", LOCATED AND DRILLED PART IAW SRM 51-40-3 FIG 1, 53-10-2 FIG 5, AND 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2,  INSTALLED REPAIR IAW SRM 51-30-2, REV 103.
